Witt group of hyperelliptic curves

Parimala, R. ; Sujatha, R. (1990) Witt group of hyperelliptic curves Commentarii Mathematici Helvetici, 65 (1). pp. 559-580. ISSN 0010-2571

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/u549861l6r7r22...

Related URL: http://dx.doi.org/10.1007/BF02566626


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:34504
Deposited On:22 Apr 2011 14:29
Last Modified:08 Jun 2012 20:42

Repository Staff Only: item control page